# SDR DXTA2012062505010

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 4,859 hours, 3,750 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pump
- Part number: 640931
- Part serial: 6517
- Condition: Inoperative
- Location: Hyd Pack
- Part time: 4,859 hours, 3,750 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

LOW BRAKE PRESSURE ANNUNCIATOR ILLUMINATED, ACTIVATED ANTI-SKID INOPERATIVE.  CIRCUIT BREAKER WAS NOT POPPED.  R & R THE HYD POWER PACK MOTOR PUMP AND FILTER IAW MM 32-44-20.  BLED BRAKES AND OPS CHECKED.  OPS & LEAK CHECKS GOOD.
